Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation

Yasushi Shizuta, Shuichi Kawashima

Research output: Contribution to journalArticle

220 Citations (Scopus)
Original languageEnglish
Pages (from-to)249-275
Number of pages27
JournalHokkaido Mathematical Journal
Volume14
Issue number2
DOIs
Publication statusPublished - 1985 Jan 1
Externally publishedYes

Fingerprint

Discrete Equations
Boltzmann Equation
System of equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation. / Shizuta, Yasushi; Kawashima, Shuichi.

In: Hokkaido Mathematical Journal, Vol. 14, No. 2, 01.01.1985, p. 249-275.

Research output: Contribution to journalArticle

@article{97df547c6a7b4c33b07029b5e5a23812,
title = "Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation",
author = "Yasushi Shizuta and Shuichi Kawashima",
year = "1985",
month = "1",
day = "1",
doi = "10.14492/hokmj/1381757663",
language = "English",
volume = "14",
pages = "249--275",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "2",

}

TY - JOUR

T1 - Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation

AU - Shizuta, Yasushi

AU - Kawashima, Shuichi

PY - 1985/1/1

Y1 - 1985/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972513592&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972513592&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381757663

DO - 10.14492/hokmj/1381757663

M3 - Article

VL - 14

SP - 249

EP - 275

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 2

ER -